# SDR ASAA2021033034475

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,796 hours, 9,254 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON RECALL: CONT CAB: ZONE TEMP LIGHT RAN QRH, NO CHANGE. GROUNDED - YES. BITE OF NR 2 PACK TEMP CONTROLLER SHOW, FLT DECK TRIM VALVE FAULT BITE OF CONTROLLER PASS REF B737-800 AMM 21-61-20-400-801.  FAULT CLEARS AND NO NEW FAULTS.
